# SDR 2015FA0000562

- Difficulty date: September 3, 2015
- Submitted: November 12, 2015
- Operation: General aviation
- Aircraft: N588PU
- Make and model: Cirrus SR20
- Aircraft serial: 2049
- Aircraft time: 2,441 hours
- Engine: Cont IO360ES
- Engine time: 214 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936874A4
- Part serial: B14JA115R
- Condition: Low Pressure
- Location: Engine Fuel
- Part time: 214 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED LOW FUEL FLOW ON CLIMBOUT AT 13 GALLONS PER HOUR.  WE HAVE ESTABLISHED AN OPERATIONAL MINIMUM FUEL FLOW OF 16.0 GALLONS PER HOUR DUE TO OUR EXPERIENCE WITH THESE ENGINE DRIVEN FUEL PUMP ANEROID FAILURES.  ATTEMPTED TO ADJUST PUMP IAW SID97-3 AND MAXIMUM ADJUSTMENT AVAILABLE DID NOT CORRECT LOW FUEL FLOW CONDITION.  PUMP REPLACED.
